# SDR 2008UALA02064

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 42,559 hours, 5,133 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60B4005715
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOP.  TWO MOST FWD ASSY'S. REPLACED LIGHT ASSEMBLY  OPS CHECK NORMAL. AC OK FOR SERVICE.
